# SDR DHL2006760530

- Difficulty date: March 2, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 65,281 hours, 38,624 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Dented
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NOSE COWL L/E DENTED I/B SIDE.  CUT OUT DAMAGED AREA, FABBED REPAIR DOUBLERS (4EA) FROM 2024 T3 /071 PO 550320 AND FILLER FROM 2024 T3 .063 PO 53125.  TREATED, PRIMED AND INSTALLED REPAIR IAW B727 SRM 51-30-2, 54-30-3 FIG 2, 54-30-2 FIG 1 AND 51-10-2.  CUT OUT 4.5 X 4.5 INCH, DOUBLER 6.75 X 2, 2 EA, 6.25 X 2, 1 EA 6.0625 X 2 INCH, 1 EA FILLER 4.5 X 4.5 INCH, THIS REPAIR IS A CATEGORY A.
